• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Q regarding TOM and the pill - probably TMI for some!

#1
Hey, just got a quick query i'm wondering if anyone knows anymore than i do on?

I was on the depot injection for about three years whilst i was going away so much in the raf and it made my TOM's stop completely. Once i left the raf last year i came off depot and went onto cerezet mini pill instead. Same hormones but doesn't last as long obviously. Now i'm not away i'm fine with taking it however my TOM haven't returned. This doesn't worry me as the doc said they probably won't since i've been on depot n then continuing the same hormone. However, i have noticed since moving over from cd to atkins i do seem to 'bloat up' on my lower tummy again. This seemed to stop whilst on cd after the inital water rush you get on the first week and my stomach felt loads flatter. Now i feel as though i've regained this 'water weight' and it expands for a while around what i'm assuming must be my TOM albeit without the physical side of things?!?! It's all a bit wierd and i'm only assuming it's linked with TOM type stuff?

Do any of you ladies have any knowledge/experience of this? I look a few months pregnant at the moment due to what i'm assuming is water! (No, before the question is asked there is NO WAY i can be!)..

Any ideas/help gratefully received as am fed up of looking up the duff/a bloater..
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Saddlebag

Silver Member
#2
Aquaban tablets Claire, sort me out a treat :)
 

Hooya

Full Member
#4
I think the water retention during TOM is due to hormonal factors - so I'm sure you are still experiencing those, even if 'it' hasn't actually arrived, if that makes sense!

Exercise and vitamin C seem to work for me (that and no carbs, but we're doing that already!)

Rubbish isn't it when you're all blown up like a balloon :(

Hope you feel better soon x
 

DappyMare

Girl on a mission
#5
Hey hun

I know exactly where you are coming from as have been on cerazette for 4 years:p, I rarely get time of the month on it, but do feel hugely bloated for around 2 weeks every month...considering there's only 4 weeks in a month i kinda got used to it:D not sure how to get rid of it tho..sorry:eek:

 
#6
Thanks guys.. I think i need to try the aquaban tablets and see if they have any effect whist trying to up the water level. I reckon that's probably the best place to start.. I've been like it about a week now so hopefully it'll subside soon. I'd not had it at all whilst on cd but all of a sudden i feel really 'podgy' if you get what i mean.
 
#7
Vicki, thanks for the reply love, good to hear from you. It's nice to know i'm not the only one in the bloated boat on cerazette. Hopefully it'll go down soon and i'll get a whoosh! However in the meantime i seem to be sts and i'm sure it's down to whatever i drink don't get past my belly!!
 
#8
Just been doing some research online and turns out that Evening Primrose Oil is good for fluid retention and apparently also for carb cravings!! May be worth a try me thinks.. :)
 

Bad Jar

Every ounce is bounce
#9
Another supplement! Well if it works....
Hope you feel better soon, I read somewhere you should up the water intake for 'that week' and I had a friend who swore by water tablets.
Hope you find something that helps. X
 
#10
Colleen takes evening primrose oil, it used to help her a lot when she had TOM as well.
 


Similar threads